# SDR UPS99628761

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, LOUD AIR LEAK FOUND AT ENTRY DOOR.  REMOVED DEBRIS FROM SILL/SEAL AREA, OK FOR CONTINUED OPS.
